# SDR HEEA062798

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser Vane
- Part number: 23007208
- Condition: Mismanufactured
- Location: Engine
- Part time: 63 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  COMPRESSOR DISASSEMBLED,TROUBLESHOOTING LOW POWER.   REPLACED VANE ASSY.  CURED POWER.  VANE TRIED ON SEVERAL COMPRESSORS; ALL WERE LOW POWER.   REPLACED VANE.  INSTALLED A SERVICEABLE VANE ASSY.
